# SDR FDEA202203130495

- Difficulty date: March 13, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25240
- Aircraft time: 66,169 hours, 24,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 148N361110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

FUSELAGE SKIN BETWEEN ACCESS DOOR 313AL CUT-OUT AND APU COMPARTMENT, INNER   SURFACE IS CORRODED. REMOVED CORROSION FROM FUSELAGE SKIN BETWEEN ACCESS DOOR 313AL CUT-OUT AND APU   COMPARTMENT INNER SURFACE IAW SRM 51-10-02-0G, 0.035" MATERIAL LOSS FOUND TO BE OUT   OF LIMITS IAW SRM 53-00-01-1A, FIG 101, DET.II. REMOVED AND REPLACED 148N3611-10 SKIN IAW   SRM 51-40-02-0G AND DWG. 148N8402,148N3601, MAJOR REPAIR
